Alert archive / Kansas / Tornado Warnings in 2008

Tornado Warning 11, NWS Topeka, KS

June 5, 2008Marshall County, Kansas

NWS Topeka, KS issued this tornado warning at Jun 5, 2008, 5:05 PM CDT for Marshall County, Kansas. It was in force for 40 min. 1 report came from inside the area while it was in force.

The area

The outline as issued, with what was reported inside it.

The facts

Issued
Jun 5, 2008, 5:05 PM CDT (22:05 UTC)
Expired
Jun 5, 2008, 5:45 PM CDT
In force
40 min
Issued by
NWS Topeka, KS
Area
Storm-based polygon

County Marshall County, KS

The radar

The Topeka radar (KTWX), 95 km from the middle of the area, began a volume at 22:08 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

What was reported inside it

TimeReportWhereRemark
Jun 5, 5:08 PM CDTHAIL 1.751 Sw Waterville, KS

Local storm reports filed while the alert was in force, from inside its polygon or its counties.

Did it verify

Not verified. The Iowa Environmental Mesonet's Cow found no qualifying storm report inside this tornado warning while it was in force. That is not proof nothing happened: reports are thin where few people live.

Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.

The watch it was issued in

The SPC watch in force over the same counties when this warning went out.

IssuedProductOfficeLasted
Jun 5, 11:47 AM CDTTornado Watch PDSSPC8 hr

The nearest sounding before it

Topeka, KS (KTOP), launched 12:00Z, 10.1 hours before the alert went out and 118 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Topeka, KS at 12:00Z on 2008-06-05Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 1646 joules per kilogram.LCLLFCEL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Topeka, KS at 12:00Z on 2008-06-05The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 316 square meters per square second.19395878Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
1646 J/kg
Mixed-layer CIN
-402 J/kg
Mixed-layer LCL
885 m above ground
0-6 km bulk shear
39 kt
0-1 km storm-relative helicity
316 m²/s²
0-3 km storm-relative helicity
392 m²/s²
Significant tornado parameter
0.0
Supercell composite
0.0

Open this sounding in Storm Lab

The text

As transmitted, in the capitals the NWS used until 2016.

000 
WFUS53 KTOP 052205
TORTOP
KSC117-052245-
/O.NEW.KTOP.TO.W.0011.080605T2205Z-080605T2245Z/

BULLETIN - EAS ACTIVATION REQUESTED
TORNADO WARNING
NATIONAL WEATHER SERVICE TOPEKA KS
505 PM CDT THU JUN 5 2008

THE NATIONAL WEATHER SERVICE IN TOPEKA HAS ISSUED A

* TORNADO WARNING FOR...
  MARSHALL COUNTY IN NORTHEAST KANSAS...

* UNTIL 545 PM CDT

* AT 504 PM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
  SEVERE THUNDERSTORM CAPABLE OF PRODUCING A TORNADO NEAR
  WATERVILLE...OR 13 MILES SOUTHWEST OF MARYSVILLE...MOVING NORTHEAST
  AT 59 MPH.

* LOCATIONS IMPACTED INCLUDE...
  MARYSVILLE...
  FRANKFORT...
  OKETO...
  BEATTIE...
  AXTELL...
  SUMMERFIELD...

THIS STORM HAS A HISTORY OF PRODUCING TORNADOES. TAKE COVER IN A
BASEMENT OR STORM SHELTER NOW

FOR YOUR SAFETY...GO TO A STORM SHELTER OR BASEMENT NOW TORNADOES
MAY HAVE WINDS GREATER THAN 100 MPH. AVOID OVERPASSES AND WINDOWS...
AND COVER YOUR HEAD.

LEAVE MOBILE HOMES AND VEHICLES...AND GO TO A BASEMENT OR STORM
SHELTER. IF NO SHELTER IS AVAILABLE...LIE FLAT IN THE NEAREST DITCH
OR OTHER LOW SPOT AND COVER YOUR HEAD. AVOID OVERPASSES.

STAY TUNED TO WEATHER RADIO OR LOCAL MEDIA OUTLETS FOR THE LATEST
SEVERE WEATHER INFORMATION.

LAT...LON 4000 9624 3985 9624 3956 9654 3956 9680
      3982 9680 3999 9665
TIME...MOT...LOC 2205Z 227DEG 51KT 3970 9678

$$

CAVANAUGH
3 follow-up statements
000 
WWUS53 KTOP 052223
SVSTOP

SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE TOPEKA KS
522 PM CDT THU JUN 5 2008

KSC117-052245-
/O.CON.KTOP.TO.W.0011.000000T0000Z-080605T2245Z/
MARSHALL-
522 PM CDT THU JUN 5 2008

...A TORNADO WARNING REMAINS IN EFFECT UNTIL 545 PM CDT FOR NORTHERN
MARSHALL COUNTY...

AT 517 PM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR CONTINUED TO
INDICATE A SEVERE THUNDERSTORM CAPABLE OF PRODUCING A TORNADO. THIS
STORM IS ALSO CAPABLE OF PRODUCING GOLF BALL SIZE HAIL AND 60 MPH 
WINDS. THIS STORM WAS LOCATED 6 MILES SOUTH OF MARYSVILLE...MOVING 
NORTHEAST AT 42 MPH.

LOCATIONS IMPACTED INCLUDE...
MARYSVILLE...OKETO...BEATTIE AND SUMMERFIELD.

THIS STORM HAS A HISTORY OF PRODUCING TORNADOES. TAKE COVER IN A
BASEMENT OR STORM SHELTER NOW

THIS TORNADO IS HEADED TOWARDS MARYSVILLE...RESIDENTS SHOULD TAKE 
COVER NOW.

FOR YOUR SAFETY...GO TO A STORM SHELTER OR BASEMENT NOW TORNADOES
MAY HAVE WINDS GREATER THAN 100 MPH. AVOID OVERPASSES AND WINDOWS...
AND COVER YOUR HEAD.

LEAVE MOBILE HOMES AND VEHICLES...AND GO TO A BASEMENT OR STORM
SHELTER. IF NO SHELTER IS AVAILABLE...LIE FLAT IN THE NEAREST DITCH
OR OTHER LOW SPOT AND COVER YOUR HEAD. AVOID OVERPASSES.

STAY TUNED TO NOAA WEATHER RADIO OR LOCAL MEDIA OUTLETS FOR THE
LATEST SEVERE WEATHER INFORMATION.

LAT...LON 3989 9624 3969 9648 3970 9680 3982 9680
      3999 9665 4000 9624
TIME...MOT...LOC 2222Z 221DEG 36KT 3979 9663

$$

CAVANAUGH
000 
WWUS53 KTOP 052235
SVSTOP

SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE TOPEKA KS
534 PM CDT THU JUN 5 2008

KSC117-052245-
/O.CON.KTOP.TO.W.0011.000000T0000Z-080605T2245Z/
MARSHALL-
534 PM CDT THU JUN 5 2008

...A TORNADO WARNING REMAINS IN EFFECT UNTIL 545 PM CDT FOR NORTHERN
MARSHALL COUNTY...

AT 531 PM CDT...WEATHER SERVICE DOPPLER RADAR CONTINUED TO INDICATE A
SEVERE THUNDERSTORM WITH STRONG ROTATION CAPABLE OF PRODUCING A
TORNADO.  THIS AREA OF STRONG ROTATION WAS LOCATED NEAR MARYSVILLE...
MOVING NORTHEAST AT 47 MPH.

LOCATIONS IMPACTED INCLUDE...
MARYSVILLE...
OKETO...
SUMMERFIELD...

THIS STORM HAS A HISTORY OF PRODUCING TORNADOES. TAKE COVER IN A
BASEMENT OR STORM SHELTER NOW

THIS STORM IS HEADED DIRECTLY FOR OKETO...RESIDENTS SHOULD TAKE 
COVER IMMEDIATELY.

FOR YOUR SAFETY...GO TO A STORM SHELTER OR BASEMENT NOW TORNADOES
MAY HAVE WINDS GREATER THAN 100 MPH. AVOID OVERPASSES AND WINDOWS...
AND COVER YOUR HEAD.

LEAVE MOBILE HOMES AND VEHICLES...AND GO TO A BASEMENT OR STORM
SHELTER. IF NO SHELTER IS AVAILABLE...LIE FLAT IN THE NEAREST DITCH
OR OTHER LOW SPOT AND COVER YOUR HEAD. AVOID OVERPASSES.

STAY TUNED TO NOAA WEATHER RADIO OR LOCAL MEDIA OUTLETS FOR THE
LATEST SEVERE WEATHER INFORMATION.

LAT...LON 3991 9630 3985 9642 3982 9672 3988 9674
      3999 9665 4000 9624
TIME...MOT...LOC 2234Z 203DEG 41KT 3991 9661

$$

CAVANAUGH
000 
WWUS53 KTOP 052247
SVSTOP

SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE TOPEKA KS
546 PM CDT THU JUN 5 2008

KSC117-052256-
/O.EXP.KTOP.TO.W.0011.000000T0000Z-080605T2245Z/
MARSHALL-
546 PM CDT THU JUN 5 2008

...THE TORNADO WARNING FOR NORTHERN MARSHALL COUNTY HAS EXPIRED...

AT 546 PM CDT...NATIONAL WEATHER SERVICE RADAR INDICATED THAT THE
STORM WHICH HAD PROMPTED THE TORNADO WARNING HAD EXITED THE WARNED
AREA...THUS THE WARNING HAS BEEN ALLOWED TO EXPIRE.

A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT FOR SOUTHERN 
MARSHALL COUNTY.

A TORNADO WATCH REMAINS IN EFFECT. STAY ALERT TO THE WEATHER.

STAY TUNED TO NOAA WEATHER RADIO OR LOCAL MEDIA OUTLETS FOR THE
LATEST SEVERE WEATHER INFORMATION.

LAT...LON 3991 9630 3985 9642 3982 9672 3988 9674
      3999 9665 4000 9624
TIME...MOT...LOC 2235Z 203DEG 41KT 3992 9660

$$

CAVANAUGH

What forecasters said that day

The local office's own words before this tornado warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Topeka, KS wrote its last area forecast discussion before this tornado warning went out at Jun 5, 3:58 PM CDT, 1 hour 7 minutes earlier.

Area forecast discussion, Jun 5, 3:58 PM CDT, 1 hour 7 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE TOPEKA KS
358 PM CDT THU JUN 5 2008

.DISCUSSION...
SEVERE WEATHER IS THE PRIMARY CONCERN WITH THE FORECAST. WATER VAPOR
IMAGERY SHOWS MAIN VORT LOBE ROTATING OUT OF THE SOUTHERN ROCKIES
INTO SOUTHWEST KS AT 20Z...WITH AN 80 KTS 500MB SPEED MAX ASSOCIATED
WITH IT. STORMS HAVE INITIATED ALONG A WEAK FRONT/DRY LINE ACROSS
CENTRAL KS WITH A VERY MOIST AND UNSTABLE AIRMASS IN PLACE OVER
CENTRAL AND EASTERN KS. RUC ANALYSIS SHOWS MLCAPE AS HIGH AS 3000
J/KG WITH LITTLE IF ANY INHIBITION LEFT.

WITH VERY LARGE HODOGRAPHS...STORMS WILL LIKELY BE SUPERCELLULAR
INITIALLY. STORMS WILL HAVE A VERY LARGE HAIL AND TORNADO THREAT. AS
THE UPPER WAVE CONTINUES TO LIFT OUT...STORMS ARE EXPECTED TO EVOLVE
INTO A SQUALL LINE AND BE A LITTLE MORE PROGRESSIVE. STRAIT LINE
WINDS WILL BECOME A GREATER HAZARD WITH THE SQUALL LINE. THERE COULD
BE A COUPLE ROUNDS OF CONVECTION WITH THIS INITIAL ACTIVITY...THAN
MORE STORMS DEVELOPING AS THE UPPER WAVE PROGRESSES NORTHEAST. HAVE
GONE WITH CATEGORICAL POPS FOR TONIGHT. AS THE SQUALL LINE MOVES
EAST...THUNDERSTORMS SHOULD CLEAR OUT AFTER MIDNIGHT FROM WEST TO
EAST WITH A LITTLE DRYER AIR ADVECTING IN FROM THE WEST.

FLASH FLOODING WILL ALSO POSE A HAZARD. MODELS SHOW PWS INCREASING
TO AROUND 2 INCHES THIS EVENING. WITH STORMS MOVING PARALLEL TO THE
SLOW MOVING BOUNDARY INITIALLY...THERE COULD BE A QUICK 1 TO 2
INCHES OF RAINFALL AS STORMS PRODUCE RAINFALL RATES AROUND 4
IN/HOUR. THEN THE SQUALL LINE SHOULD MOVE THROUGH STILL CAPABLE OF
PROFICIENT RAINFALL. WHILE THE WHOLE SYSTEM SHOULD BE SOMEWHAT
PROGRESSIVE... FLASH FLOOD GUIDANCE AROUND 1.5 INCHES IN AN HOUR
SUGGESTS THAT FLASH FLOODING IS STILL POSSIBLE WITH INDIVIDUAL
STORMS MOVING NORTH NORTHEAST. THEREFORE HAVE ISSUED A FLASH FLOOD
WATCH TONIGHT.

BOUNDARY HANGS UP ACROSS EAST CENTRAL KANSAS FOR FRIDAY WITH
MOISTURE AND INSTABILITY OVER SOUTHEAST KANSAS. MODELS SHOW THETA-E
ADVECTION INCREASING DURING THE AFTERNOON. HAVE HELD ONTO SOME
CHANCE POPS OVER FAR SOUTHEASTERN SECTIONS OF THE FA FOR LINGERING
CONVECTION IN THE MORNING...THEN POSSIBLE CONVECTION AS THE BOUNDARY
LIFTS NORTH DURING THE AFTERNOON.

DID NOT SPEND A GREAT DEAL OF TIME ON THE EXTENDED SO FOLLOWED HPC/S
LEAD FOR THE MOST PART. SOUTHWESTERLY FLOW PERSISTS FOR NEXT WEEK
WITH WEAK BOUNDARIES APPROACHING THE FA. THEREFORE HAVE KEPT SOME
POPS IN THE FORECAST.

&&

.AVIATION...
MAIN QUESTION WITH TAF FORECAST IT TIMING THE CONVECTION INTO THE
TERMINALS. UTILIZED THE NAM FOR TIMING THE SQUALL LINE THROUGH THE
TERMINALS...AND CONFIDENCE IS AVERAGE. THINK TS WILL MOVE INTO MHK
BY 01Z AND TOP/FOE BY 03Z. WILL NEED TO MONITOR CONVECTION FOR
TIMING TRENDS..BUT IF STORMS END UP BEING AS STRONG AS WE
EXPECT...MAY NEED TO LOWER TAFS TO IFR OR LIFR.

&&

.TOP WATCHES/WARNINGS/ADVISORIES...

WIND ADVISORY FOR A PART OF NORTH CENTRAL KANSAS UNTIL 7 PM THIS
EVENING. KSZ008-009-020-021-034-035.

WIND ADVISORY FOR NORTHEAST AND EAST CENTRAL KANSAS UNTIL 10 PM THIS
EVENING. KSZ010>012-022>024-026-036>040-056-058-059.

FLASH FLOOD WATCH IN EFFECT UNTIL 1 AM FOR NORTH CENTRAL KANSAS
KSZ008>010-020>022-034>037.

FLASH FLOOD WATCH IN EFFECT UNTIL 7 AM FOR NORTHEAST AND EAST
CENTRAL KANSAS KSZ011-012-023-024-026-038>040-054>056-058-059.

&&

WOLTERS
Hazardous weather outlook, Jun 5, 4:21 PM CDT, 44 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE TOPEKA KS
421 PM CDT THU JUN 5 2008

KSZ008>012-020>024-026-034>040-054>056-058-059-062130-
REPUBLIC-WASHINGTON-MARSHALL-NEMAHA-BROWN-CLOUD-CLAY-RILEY-
POTTAWATOMIE-JACKSON-JEFFERSON-OTTAWA-DICKINSON-GEARY-MORRIS-
WABAUNSEE-SHAWNEE-DOUGLAS-LYON-OSAGE-FRANKLIN-COFFEY-ANDERSON-
421 PM CDT THU JUN 5 2008

THIS HAZARDOUS WEATHER OUTLOOK IS FOR EAST CENTRAL...NORTH
CENTRAL AND NORTHEAST KANSAS.

.DAY ONE...TONIGHT

SEVERE THUNDERSTORMS WILL CONTINUE ACROSS CENTRAL KANSAS AND MOVE
INTO NORTHEAST AND EAST CENTRAL KANSAS THIS EVENING. THIS
AFTERNOON...THESE STORMS WILL HAVE THE POTENTIAL TO PRODUCE VERY
LARGE HAIL...DAMAGING WINDS AND A FEW TORNADOS OVER NORTH CENTRAL
KANSAS. THE STORMS ARE EXPECTED TO TRANSITION INTO A SQUALL LINE
THIS EVENING...STRONG STRAIGHT LINE WINDS AND EMBEDDED TORNADOS
WOULD BE POSSIBLE WITH THESE STORMS AS THE MOVE ACROSS NORTHEAST
AND EAST CENTRAL KANSAS.

FLASH FLOODING WILL ALSO BE A HAZARD WITH THESE THUNDERSTORMS.
LOCATIONS COULD RECEIVE UP TO 2 INCHES OF RAINFALL IN A VERY SHORT
TIME.

.DAYS TWO THROUGH SEVEN...FRIDAY THROUGH WEDNESDAY

THERE COULD BE A FEW THUNDERSTORMS FRIDAY AFTERNOON AND FRIDAY EVENING
OVER EAST CENTRAL KANSAS. THESE STORMS MAY BE CAPABLE OF PRODUCING
HAIL AND GUSTY WINDS.

THERE IS A CHANCE OF THUNDERSTORMS OVER NORTH CENTRAL AND
NORTHEAST KANSAS SATURDAY AFTERNOON AND SATURDAY EVENING.
THUNDERSTORMS ARE POSSIBLE ACROSS ALL OF NORTH CENTRAL...NORTHEAST
AND EAST CENTRAL KANSAS SUNDAY THROUGH THURSDAY.

.SPOTTER INFORMATION STATEMENT...

SPOTTERS SHOULD BE ACTIVE ACROSS NORTH CENTRAL KANSAS NOW. SPOTTERS
WILL BE NEEDED OVER NORTHEAST AND EAST CENTRAL KANSAS BY THIS
EVENING.

WOLTERS

In the hours before

Local storm report, Jun 5, 4:33 PM CDT, 32 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE TOPEKA KS
433 PM CDT THU JUN 05 2008

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0432 PM     TORNADO          6 SW CLAY CENTER        39.32N 97.20W
06/05/2008                   CLAY               KS   LAW ENFORCEMENT

&&

BN
Local storm report, Jun 5, 4:34 PM CDT, 31 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE TOPEKA KS
434 PM CDT THU JUN 05 2008

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0432 PM     TORNADO          4 SW CLAY CENTER        39.34N 97.18W
06/05/2008                   CLAY               KS   LAW ENFORCEMENT

&&

BN
Local storm report, Jun 5, 4:35 PM CDT, 30 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE TOPEKA KS
435 PM CDT THU JUN 05 2008

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0433 PM     TORNADO          7 W CLAY CENTER         39.38N 97.26W
06/05/2008                   CLAY               KS   LAW ENFORCEMENT

            REPORTED ON HWY 24

&&

BN
Special weather statement, Jun 5, 4:38 PM CDT, 27 minutes before
SIGNIFICANT WEATHER ALERT
NATIONAL WEATHER SERVICE TOPEKA KS
438 PM CDT THU JUN 5 2008

KSZ021-034-035-052215-
CLAY-DICKINSON-OTTAWA-
438 PM CDT THU JUN 5 2008

THROUGH 515 PM CDT...A STRONG THUNDERSTORM WILL MOVE NORTHEAST AT 60
MPH ACROSS PORTIONS OF NORTH CENTRAL KANSAS. NATIONAL WEATHER SERVICE
DOPPLER RADAR INDICATED THIS STORM IS CAPABLE OF PRODUCING PENNY SIZE
HAIL...STRONG WINDS IN EXCESS OF 50 MPH AND CONTINUOUS DEADLY
LIGHTNING. SOME LOCATIONS THAT COULD BE AFFECTED INCLUDE
MANCHESTER...LONGFORD...OAK HILL AND IDANA.

A TORNADO WATCH IS ALSO IN EFFECT. THE STORM MAY STRENGTHEN OVER THE
NEXT SEVERAL MINUTES. BE READY TO TAKE SHELTER IN CASE A WARNING IS
ISSUED.
Local storm report, Jun 5, 4:46 PM CDT, 19 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE TOPEKA KS
446 PM CDT THU JUN 05 2008

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0445 PM     TORNADO          10 N CLAY CENTER        39.52N 97.12W
06/05/2008                   CLAY               KS   LAW ENFORCEMENT

            RELAYED BY LAW ENFORCEMENT

&&

BN
Local storm report, Jun 5, 5:05 PM CDT, 0 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE TOPEKA KS
505 PM CDT THU JUN 05 2008

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0501 PM     HAIL             3 E LONGFORD            39.17N 97.28W
06/05/2008  E1.00 INCH       CLAY               KS   LAW ENFORCEMENT

&&

BN

The office that day

Everything else NWS Topeka, KS issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Jun 5, 3:02 AM CDTWind AdvisoryTOPAnderson, Brown, Clay, Cloud, Coffey, Dickinson and 17 more16 hr
Jun 5, 11:11 AM CDTRiver Flood WarningTOPMarshall4 days
Jun 5, 1:41 PM CDTFlash Flood WatchTOPAnderson, Brown, Clay, Cloud, Coffey, Dickinson and 17 more11 hr
Jun 5, 3:10 PM CDTSevere Thunderstorm WarningTOPCloud, Ottawa35 min
Jun 5, 3:36 PM CDTSevere Thunderstorm WarningTOPOttawa39 min
Jun 5, 4:06 PM CDTSevere Thunderstorm WarningTOPClay, Cloud39 min
Jun 5, 4:10 PM CDTTornado WarningTOPClay, Ottawa50 min
Jun 5, 4:35 PM CDTTornado WarningTOPClay, Riley, Washington40 min
Jun 5, 4:53 PM CDTSevere Thunderstorm WarningTOPClay, Dickinson, Geary, Morris, Ottawa, Riley52 min
Jun 5, 5:37 PM CDTTornado WarningTOPGeary, Morris, Pottawatomie, Riley23 min
Jun 5, 5:42 PM CDTSevere Thunderstorm WarningTOPMarshall, Pottawatomie, Riley33 min
Jun 5, 5:53 PM CDTSevere Thunderstorm WarningTOPDickinson52 min
Jun 5, 5:59 PM CDTTornado WarningTOPGeary, Pottawatomie, Riley31 min
Jun 5, 6:04 PM CDTSevere Thunderstorm WarningTOPMarshall, Nemaha, Pottawatomie26 min
Jun 5, 6:24 PM CDTSevere Thunderstorm WarningTOPGeary, Morris, Riley36 min
Jun 5, 6:28 PM CDTTornado WarningTOPJackson, Marshall, Nemaha, Pottawatomie47 min
Jun 5, 6:30 PM CDTFlash Flood WarningTOPGeary, Pottawatomie, Riley3 hr
Jun 5, 6:44 PM CDTSevere Thunderstorm WarningTOPPottawatomie46 min

Nearby

Tornado Warnings in Kansas, 2008Every tornado warning in 2008Tornadoes in 2008

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.